# SDR MASA200601837

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 3,914 hours, 2,853 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Sscu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5071 CLT - SSCU FAULT MESSAGE.  MX PLACED THE SSCU ON MEL.
